# SDR 20000531SH021

- Difficulty date: May 4, 2000
- Submitted: May 31, 2000
- Operation: General aviation
- Aircraft: N563G
- Make and model: Cessna 150H
- Aircraft serial: 15068275
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 23509
- Condition: Broken
- Location: Rocker Arm Bosse
- Part time: 3,246 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

OWNER STATED ENGINE BEGAN RUNNING ROUGH.  DEVIATED TO NEAREST AIRPORT.  HAD TO KEEP PUMPING THROTTLE TO MAINTAIN ENGINE RUNNING.  MADE PRECAUTIONARY LANDING AT AIRPORT.  UPON COLD CYLINDER CHECK, REMOVED CYLINDER ROCKER BOSS COVER.  PIN AND BOSSES FELL OUT.  NEW AND OLD CRACKS EVIDENT.  SUBMITTER STATED AD 94-05-05R1 PERTAINS TO THIS.  (X)
